# SDR MWEA010996

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 33,994 hours, 39,537 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 914F5674
- Part serial: WL987
- Condition: Inoperative
- Location: Art
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL AS POWER INCREASED SOUNDED LIKE RELAYS SWITCHING AND A.R.T. ACTIVATED. VERIFIED MOMENTARY BUS SWITCHING ACTIVATED A.R.T. REPLACED RIGHT GENERATOR RELAY.
